Alert archive / Virginia / Special Weather Statements in 2018

Special Weather Statement, NWS Wakefield, VA

July 28, 2018Prince Edward County, Virginia

NWS Wakefield, VA issued this special weather statement at Jul 28, 2018, 1:21 AM EDT for Prince Edward County, Virginia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2018, 1:21 AM EDT (05:21 UTC)
Expired
Jul 28, 2018, 2:15 AM EDT
In force
54 min
Issued by
NWS Wakefield, VA

County Prince Edward County, VA

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 5.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 708 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
708 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

130 
WWUS81 KAKQ 280521
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
121 AM EDT SAT JUL 28 2018

VAZ060-061-280615-
Cumberland-Prince Edward-
121 AM EDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CUMBERLAND AND
PRINCE EDWARD COUNTIES...

At 121 AM EDT, a strong thunderstorm was located over Darlington
Heights, or near Hampden Sydney, moving northeast at 15 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with 
this storm. In addition...Rainfall amounts of 1 to 2 inches are 
possible with this storm.

Locations impacted include...
Farmville, Hampden Sydney College, Longwood University, Hampden
Sydney, Darlington Heights, Prospect, Rice, Raines Tavern, Briery
Creek Lake, Tuggle, Prince Edward Station, Twin Lakes State Park,
Allens Mill, Burkes Tavern, Moran, Kingsville, Elam, Reeds, Prince
Edward Lake and Worsham.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3726 7868 3731 7864 3735 7853 3733 7851
      3733 7849 3734 7849 3733 7847 3738 7844
      3741 7834 3722 7824 3717 7824 3711 7850
      3713 7851 3715 7855 3714 7858 3717 7863
      3719 7864 3719 7868 3722 7869
TIME...MOT...LOC 0521Z 239DEG 14KT 3723 7857 

$$

BUTNER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 10:43 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 27, 10:43 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
1043 PM EDT Fri Jul 27 2018

.SYNOPSIS...
A frontal boundary will become stationary over the lower
Mid-Atlantic for the weekend and early next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 1045 PM EDT Friday...

The front is just now entering the western zones and will slowly
move east overnight. Additional convection popping up ahead of
to with the bulk of the hvy rainers from earlier in the evening
now south into nrn NC. Thus, will keep chc pops going over most
of the fa tonight, likely pops across the south and east. Lows
upr 60s nw to mid 70s se.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 230 PM EDT Friday...

Frontal boundary will settle into far SE VA-NE NC early Sat
then remain nearly stationary through Mon. For Sat through the
Sun...highest PoPs will b focused invof that stalled boundary
across SE VA-NE NC w/ some drying for central/wrn and nrn areas
(Sat/Sat night). Winds become more onshore Sun potentially
leading to increased PoPs farther inland. By Mon...sharpening of
the trough aloft to the W of the mountains will possibly lead to
increased moisture into the region from the S and SW.

The weekend expected to average out partly cloudy N and mostly
cloudy SE. Clouds expected to win out throughout the FA on Mon.
Highs Sat in the m-u80s...then l-m80s Sun and Mon. Lows mainly
in the u60s-l70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 340 PM EDT Friday...

The overall pattern will be one dominated by strong hi pres in
the wrn Atlantic and a broad trough aloft W of the
mountains...resulting in a deep layered SW flow along the E
CONUS through the extended period. While conditions will be
largely unsettled...there are subtle differences w/ the upcoming
pattern and the one that just brought several days of RA to the
mid Atlantic region. The overall flow will be mainly SW and the
trough (a bit farther) W of the mountains will not be nearly as
amplified as before. Timing rounds or favored areas for RA
difficult at this point. Expecting pcpn to be largely
diurnal...esp by mid-end of next week. Models do suggest that
late next week...hi pres offshore retrogrades to the ern CONUS.
Otherwise...warm and humid w/ VRB clouds/mostly cloudy
conditions. Daytime highs in the 80s...lows in the u60s- m70s.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
As of 800 PM EDT Friday...

Latest MSAS has the cold front entering the western Va Piedmont
with a sfc trof out ahead of it. It is along this trof that
todays convection has developed and will continue to do so
through the evening hours. Thus, VFR CIGS across the area
expectes to lower to MVFR with varying VSBYS from less than 1
NM in +ra to p6sm in light rain. Kept these conditions going
through the evening hours then a general SCT-BKN SC deck with
patchy fog developing overnight. Also included a tempo group for
the tstms ivof PHF/ORF.

Do it all again sat with SCT-BKN CU developing into SCT convection
after 18Z as the frontal boundary stalls out across the local
area.

Outlook...
A frontal boundary stalls across the region resulting in daily
chcs for mainly diurnal convection through Monday.

&&

.MARINE...
As of 400 PM EDT Friday...

Latest obs reflect increasing onshore flow across the waters
this afternoon. Increasing gradient between high pressure
anchored offshore and approaching cool front is allowing for a
steady uptick in winds this afternoon, with winds ~10-15 kt in
the Bay, ~10 kt in the rivers. Scattered t-storms expected this
afternoon, with mainly heavy rainfall as the primary threat.
However, some stronger storms possible north of Windmill
Point/Chincoteague. Otherwise, A fairly tranquil marine
forecast in store for the weekend. Winds taper down tonight as
the front weakens in place over the region, with the front then
expected to wash out over the Middle Atlantic for the weekend.
Front will eventually return north of the area early next week,
allowing southerly flow to once again be prevalent across the
waters.

With the continued 3-4 ft swell across the region, will maintain the
moderate risk for rip currents today and tomorrow. Added a note
to remind beachgoers to verify water quality over northern OBX
over the weekend, with runoff from recent rains still in the
process of discharging to the coastal waters.

&&

.EQUIPMENT...
As of 400 PM EDT Friday...

KDOX radar has returned to service.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...ALB
NEAR TERM...MPR
SHORT TERM...ALB
LONG TERM...ALB
AVIATION...MPR
MARINE...MAM/MRD
Hazardous weather outlook, Jul 27, 10:52 PM EDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1052 PM EDT Fri Jul 27 2018

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-290300-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
1052 PM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms may produce locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-290300-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
1052 PM EDT Fri Jul 27 2018

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 27, 11:29 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1129 PM EDT FRI JUL 27 2018

VAZ060-066-280430-
Lunenburg-Prince Edward-
1129 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PRINCE EDWARD AND
NORTHWESTERN LUNENBURG COUNTIES...

At 1129 PM EDT, a strong thunderstorm was located over Cullen, or
near Charlotte Court House, moving east at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

In addition...Rainfall amounts of 1 to 2 inches are possible with
this storm.

Locations impacted include...
Hampden Sydney College, Hampden Sydney, Darlington Heights, Green
Bay, Briery Creek Lake, Prince Edward Station, Briery, Twin Lakes
State Park, Burkes Tavern, Scholfield, Moran, Virso, Meherrin, Prince
Edward Lake, Simplicity, Worsham and Kingsville.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3724 7868 3725 7824 3712 7824 3711 7823
      3705 7823 3706 7845 3708 7844 3709 7848
      3710 7850 3714 7852 3714 7854 3715 7855
      3714 7858 3717 7863 3719 7864 3720 7869
TIME...MOT...LOC 0329Z 261DEG 17KT 3713 7861

BUTNER
Special weather statement, Jul 27, 11:44 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1144 PM EDT FRI JUL 27 2018

VAZ075>078-522-280445-
Northumberland-Richmond-Westmoreland-Lancaster-Eastern Essex-
1144 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHUMBERLAND...SOUTHEASTERN
RICHMOND...SOUTHEASTERN WESTMORELAND...NORTHWESTERN LANCASTER AND
SOUTHEASTERN ESSEX COUNTIES...

At 1144 PM EDT, a strong thunderstorm was located over Farnham, or
over Robley, moving northeast at 35 mph.

Wind gusts in excess of 40 mph and half inch hail are possible with
this storm. In addition...Rainfall amounts of 1 to 2 inches are
possible with this storm.

Locations impacted include...
Warsaw, Fair Port, Robley, Callao, Center Cross, Kinsale, Dunnsville,
Morattico, Lewisetta, Sharps, Heathsville, Wicomico Church, Farnham,
Haynesville, Lottsburg, Avalon, Upright, Nuttsville, Reedville and
Belle Isle State Park.

If you see lightning or hear thunder...you are at risk. Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

LAT...LON 3805 7652 3804 7655 3805 7655 3803 7656
      3803 7652 3802 7647 3797 7641 3794 7632
      3789 7624 3789 7619 3785 7620 3776 7663
      3778 7667 3774 7675 3779 7680 3780 7685
      3786 7690 3807 7654
TIME...MOT...LOC 0344Z 242DEG 29KT 3789 7659

MRD
Special weather statement, Jul 28, 12:12 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1212 AM EDT SAT JUL 28 2018

VAZ048-061-062-068-069-510-511-513-280500-
Goochland-Western Chesterfield-Western
Hanover-Powhatan-Fluvanna-Amelia-Cumberland-Eastern Louisa-
1212 AM EDT SAT JUL 28 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LOUISA...
NORTHWESTERN CHESTERFIELD...CUMBERLAND...GOOCHLAND...WEST CENTRAL
HANOVER...NORTHWESTERN AMELIA...POWHATAN AND SOUTHEASTERN FLUVANNA
COUNTIES...

At 1211 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hadensville to 6 miles southwest of
Sunnyside. Movement was east at 30 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
these storms.

In addition...Rainfall amounts of 1 to 2 inches are possible with
these storms.

Locations impacted include...
Powhatan, Goochland, Cumberland, Hadensville, Moseley, Tuckahoe,
Columbia, Gum Spring, Oilville, Guinea Mills, Manakin, Tobaccoville,
Trenholm, Morven, Lakeside Village, Macon, Sabot, Kents Store, Fife
and Sunnyside.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3764 7825 3769 7824 3788 7813 3789 7754
      3771 7761 3770 7763 3766 7765 3761 7764
      3733 7775 3739 7842
TIME...MOT...LOC 0411Z 259DEG 27KT 3779 7798 3740 7822

BUTNER
Special weather statement, Jul 28, 12:27 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1227 AM EDT SAT JUL 28 2018

VAZ060-061-066>068-080-280515-
Lunenburg-Nottoway-Dinwiddie-Amelia-Cumberland-Prince Edward-
1227 AM EDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CUMBERLAND...PRINCE
EDWARD...NORTHERN LUNENBURG...NOTTOWAY...WEST CENTRAL DINWIDDIE AND
SOUTHERN AMELIA COUNTIES...

At 1227 AM EDT, a strong thunderstorm was located near Green Bay, or
near Hampden Sydney College, moving east at 30 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
this storm.

In addition...Rainfall amounts of 1 to 2 inches are possible with
this storm.

Locations impacted include...
Farmville, Blackstone, Crewe, Amelia Courthouse, Mannboro, Hampden
Sydney, Hampden Sydney College, Longwood University, Nottoway,
Burkeville, Spainville, Green Bay, Jetersville, Wilsons, Fort
Pickett, Scotts Fork, Rice, North Wellville, Murdocks and Nutbush.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.

LAT...LON 3734 7847 3741 7841 3735 7785 3734 7784
      3733 7780 3731 7781 3729 7777 3727 7777
      3700 7788 3701 7799 3702 7800 3701 7801
      3705 7845 3708 7844 3709 7848 3713 7851
      3722 7852
TIME...MOT...LOC 0427Z 264DEG 24KT 3716 7836

BUTNER
Special weather statement, Jul 28, 1:11 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wakefield VA
111 AM EDT SAT JUL 28 2018

VAZ066-067-079-080-280615-
Lunenburg-Nottoway-Dinwiddie-Brunswick-
111 AM EDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LUNENBURG...
NOTTOWAY...WESTERN DINWIDDIE AND NORTHWESTERN BRUNSWICK COUNTIES...

At 111 AM EDT, a strong thunderstorm was located over Nottoway, or
near Crewe, moving east at 20 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm. In addition...Rainfall amounts of 1 to 2 inches are possible
with this storm.

Locations impacted include...
Blackstone, Crewe, Victoria, Nottoway, Burkeville, Wilsons, Fort
Pickett, Spainville, North Wellville, Irby, Murdocks, Forkland,
Darvills, The Falls, Wellville, Dominy Corner, Fergusonville, Hebron,
Blackstone Airport and Rubermount.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3713 7823 3725 7817 3720 7780 3719 7780
      3719 7779 3718 7769 3689 7777 3700 7823
TIME...MOT...LOC 0511Z 284DEG 18KT 3710 7811

BUTNER
Special weather statement, Jul 28, 1:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
121 AM EDT SAT JUL 28 2018

VAZ060-061-280615-
Cumberland-Prince Edward-
121 AM EDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CUMBERLAND AND
PRINCE EDWARD COUNTIES...

At 121 AM EDT, a strong thunderstorm was located over Darlington
Heights, or near Hampden Sydney, moving northeast at 15 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
this storm. In addition...Rainfall amounts of 1 to 2 inches are
possible with this storm.

Locations impacted include...
Farmville, Hampden Sydney College, Longwood University, Hampden
Sydney, Darlington Heights, Prospect, Rice, Raines Tavern, Briery
Creek Lake, Tuggle, Prince Edward Station, Twin Lakes State Park,
Allens Mill, Burkes Tavern, Moran, Kingsville, Elam, Reeds, Prince
Edward Lake and Worsham.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3726 7868 3731 7864 3735 7853 3733 7851
      3733 7849 3734 7849 3733 7847 3738 7844
      3741 7834 3722 7824 3717 7824 3711 7850
      3713 7851 3715 7855 3714 7858 3717 7863
      3719 7864 3719 7868 3722 7869
TIME...MOT...LOC 0521Z 239DEG 14KT 3723 7857

BUTNER

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:28 PM EDTSpecial Weather StatementAKQYork, City of Hampton47 min
Jul 27, 8:31 PM EDTSpecial Weather StatementAKQAccomack59 min
Jul 27, 8:33 PM EDTSpecial Weather StatementAKQCity of Suffolk27 min
Jul 27, 8:38 PM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Poquoson3 hr
Jul 27, 8:48 PM EDTSpecial Weather StatementAKQGloucester, James City, Mathews, York, City of Williamsburg42 min
Jul 27, 8:51 PM EDTSpecial Marine WarningAKQ67 min
Jul 27, 9:51 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Suffolk39 min
Jul 27, 11:05 PM EDTSpecial Weather StatementAKQPrince Edward55 min
Jul 27, 11:17 PM EDTSpecial Weather StatementAKQCumberland58 min
Jul 27, 11:27 PM EDTAreal Flood AdvisoryAKQMecklenburg3 hr
Jul 27, 11:29 PM EDTSpecial Weather StatementAKQPrince Edward61 min
Jul 27, 11:44 PM EDTSpecial Weather StatementAKQNorthumberland, Richmond61 min
Jul 28, 12:12 AM EDTSpecial Weather StatementAKQCumberland, Goochland, Powhatan48 min
Jul 28, 12:27 AM EDTSpecial Weather StatementAKQAmelia, Nottoway, Prince Edward48 min
Jul 28, 12:50 AM EDTAreal Flood AdvisoryAKQLunenburg, Prince Edward3 hr
Jul 28, 1:05 AM EDTSevere Thunderstorm WarningAKQLouisa40 min
Jul 28, 1:11 AM EDTSpecial Weather StatementAKQNottoway64 min
Jul 28, 1:34 AM EDTSpecial Weather StatementAKQCity of Richmond56 min
Jul 28, 1:37 AM EDTSpecial Weather StatementAKQLouisa53 min
Jul 28, 1:48 AM EDTSpecial Weather StatementAKQDinwiddie57 min
Jul 28, 1:54 AM EDTAreal Flood AdvisoryAKQAmelia, Dinwiddie, Lunenburg, Nottoway3 hr
Jul 28, 2:40 AM EDTSpecial Weather StatementAKQDinwiddie, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg50 min
Jul 28, 4:36 AM EDTSpecial Weather StatementAKQCity of Franklin54 min
Jul 28, 5:24 AM EDTSpecial Weather StatementAKQIsle of Wight, City of Franklin, City of Suffolk66 min
Jul 28, 5:40 AM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk3 hr
Jul 27, 10:03 PM EDTSpecial Weather StatementAKQDorchester42 min
Jul 27, 8:39 PM EDTSpecial Weather StatementAKQNorthampton51 min
Jul 27, 9:27 PM EDTSpecial Weather StatementAKQHertford48 min
Jul 27, 10:26 PM EDTSpecial Weather StatementAKQNorthampton49 min
Jul 27, 10:42 PM EDTAreal Flood AdvisoryAKQNorthampton3 hr
Jul 28, 2:48 AM EDTSpecial Weather StatementAKQBertie57 min
Jul 28, 3:44 AM EDTAreal Flood AdvisoryAKQBertie3 hr
Jul 28, 4:22 AM EDTSpecial Weather StatementAKQChowan, Perquimans53 min
Jul 28, 4:56 AM EDTAreal Flood AdvisoryAKQBertie, Chowan, Perquimans3 hr
Jul 28, 3:17 PM EDTSpecial Weather StatementAKQBertie43 min
Jul 28, 3:56 PM EDTSpecial Weather StatementAKQBertie49 min

Nearby

Special Weather Statements in Virginia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.